# SDR SWIA201229567

- Difficulty date: February 8, 2012
- Submitted: February 13, 2012
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 43,969 hours, 37,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR EXTERIOR EMERGENCY EXIT LIGHT IS OUT.  (FLT 5364)  RELAMPED EMERGENCY LIGHT.
